Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

Was supposed to be on a 5 month course?

Recommended Posts

ok my 1st month i was on 40 mg then my second month i was on 40/80 every other day.....

since triglycerides went up he put me back to 40 mg each day......ive been on that since then and i'm on my 5th month......

I asked the derm if me beign on 40 mg till the edn will amke my acne come back...he said no casue i will be on 40 mg fro more than 5 months, i think i am on it for 2 months more......

what do u think of this?

Is this good?

will my acne come back?

my skin conditoon right is that i have no pimples, juts redness/ and red pots

Share this post


Link to post
Share on other sites

Don't sweat it dude,

Listen to your derm, your acne isn't going to come back because your frame has been extended. It's either a high dose, with a short time frame OR a lower dose with a long time frame. The difference between the frames is so that if you are experiencing any complications (in bloodwork) the low dose will serve as a preventive for any serious complications or side effects. But essentially, by the end of your course, I think you will have ended up with the same dosage either way. One method is lighter on your system, that's the only difference in my opinion, but one isn't less effective than the other.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×